# SDR BSYA2009009

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N21ES
- Make and model: Beech 58
- Aircraft serial: TH1123
- Aircraft time: 9,656 hours
- Engine: Cont IO520C
- System (JASC): 2701 · Control Column Section
- Part: Key
- Part number: 50524315
- Condition: Out Of Position
- Location: Control Yoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOING INTO CLE PILOT NOTICED CONTROL YOKE ROCKING BACK AND FORTH.  MAINTENANCE FOUND LOCKING KEY HAD FALLEN OUT, REPLACED KEY OPS CHECKS GOOD.
